# SDR AALA20040598

- Difficulty date: May 29, 2004
- Submitted: June 2, 2004
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug MD 83
- Aircraft serial: 53561
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY ESCAPE LIGHT IN CEILING ABOVE SEAT ROWS 28 AND 29 INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY ESCAPE LIGHT IN CEILING ABOVE SEAT ROWS 28 AND 29.  SYSTEM GROUND CHECKED NORMAL OPERATION.
